Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 2941368, 9 pages
http://dx.doi.org/10.1155/2016/2941368
Research Article

Solutions for Impulsive Fractional Differential Equations via Variational Methods

1School of Mathematics and Statistics, Henan University of Science and Technology, Luoyang 471023, China
2College of Information Engineering, Henan University of Science and Technology, Luoyang 471023, China
3Network and Information Center, Henan University of Science and Technology, Luoyang 471023, China

Received 20 January 2016; Accepted 16 March 2016

Academic Editor: Jozef Banas

Copyright © 2016 Peiluan Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Nemat Nyamoradi, and Rosana Rodríguez-López, “Multiplicity of solutions to fractional Hamiltonian systems with impulsive effects,” Chaos, Solitons & Fractals, 2017. View at Publisher · View at Google Scholar
  • Yulin Zhao, and Liang Tang, “Multiplicity results for impulsive fractional differential equations with p-Laplacian via variational methods,” Boundary Value Problems, vol. 2017, no. 1, 2017. View at Publisher · View at Google Scholar
  • Adnan Khaliq, and Mujeeb ur Rehman, “On variational methods to non-instantaneous impulsive fractional differential equation,” Applied Mathematics Letters, 2018. View at Publisher · View at Google Scholar